Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Why would a tricyclic make lactate SLS

Posted by Maxime on February 20, 2006, at 11:14:27

In reply to Re: Why would a tricyclic make lactate, posted by SLS on February 20, 2006, at 1:04:35

No I have never used any med to prevent it. Ed said that Mirapex might help and that is next on the list to add to my cocktail. Clonidine wouldn't be a good idea since I have low blood pressure to begin with.

Thanks Scott!

Maxime


>
> I don't know.
>
> You might have something going on with your hypothalamus or pituitary gland. My off-the-cuff guess is that your GH response to NE is blunted, perhaps being replaced by an overexpression of insulin-like growth factor. This might trigger lactation.
>
> Have you ever tried to use clonidine to prevent desipramine-induced lactation?
>
>
> - Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:611162
URL: http://www.dr-bob.org/babble/20060219/msgs/611378.html